Results 1-2 of 2 (Search time: 0.021 seconds).
|NO||Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)|
|1||Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities|
Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02
|2||Asymptotics of the solution to the conductivity equation in the presence of adjacent circular inclusions with finite conductivities|
Lim, Mikyoungresearcher; Yu, Sang Hyeon, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.131 - 156, 2015-01